# SDR USAASB96216

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161212
- Condition: Failed
- Location: 'A' Hyd System
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1876 - DURING CRUISE, SYS 'A' HYD QTY DECREASED TO ONE QUARTER MARK.  SYS 'A' LOW PRESS LITE ILLUMINATED ON ENG NR 1 HYD PUMP.  CREW SHUT OFF NR 1 ENGINE DRIVEN HYDRAULIC PUMP.  SHORTLY AFTER, SYSTEM 'A' HYDRAULIC QTY DECREASED TO ZERO AND SYSTEM 'A' PRESS READ NORMAL.  CREW DECIDED TO DIVERT TO MIA.  FLT LANDED WITHOUT FURTHER INCIDENT.  ALL SYSTEMS ON SYSTEM 'A' HYDRAULIC SIDE FUNCTIONED NORMAL FOR LANDING.  MAINTENANCE FOUND LEAK AT UNION ON PRESSURE INLET SIDE OF 'A' SYSTEM HYDRAULIC MODULE.  REPLACED PACKING AND SERVICED 'A' SYSTEM TO PROPER LEVEL.  LEAK CHECK GOOD.  RAN ENGINES TO CHECK OPERATION OF FLIGHT CONTROLS.  ALL FUNCTION NORMALLY.  (M)
